# SDR UPS03840822

- Difficulty date: May 20, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  LEFT WING LE. UPPER RIB IS CRACKED AT XFS 697.5  STOPDRILLED CRACK,  NDT VERIFIED STOP DRILL TERMINATES CRACK,FABRICATED AND INSTALLED STACK ANGLE REPAIR IAW SRM. 57-2-0 FIG. 2
